Due to COVID-19, we are experiencing a shortage of some items. The items on our website are NOT a true representation of the items in the store, and we will be communicating that information the best we can.

Vicks NyQuil Cold & Flu, Multi-Symptom Relief, Original Flavor

Acetaminophen - aches, fever. Dextromethorphan - cough. Doxylamine - sneezing runny nose. Alcohol 10%. Each Tablespoon Contains: sodium 18 mg.